What is your age and what are your primary concerns about having this irregularity in cycles? How long has it been like this ? Are you married and have children ? The medication you are taking is an ayurvedic prepration which may or may not help. One is not sure of the composition of these ayurvedic preprations as they may contain undesirable heavy metals ...so dont take them for too long .
Answer my questions and might be able to guide you online.
Hormonal imbalance which could be for different reasons depending on the age of the patient. Commonest being Polycystic Ovarian Disease amongst the young. Physiologically in perimenopausal women and around menarche. And yes the mental stress also affects the hormonal balance in our body and hence cause irregular periods. having said this , these arent the only reasons of irregular periods but commonest.
greetings of tehd ay!!iam 21 years of old.it has benn irregular frm starting .it was same with my mom also n with my sis also.but now she is having regular periods frm alst 6 months.but my condition is same so plzz assite me.a tablets or any syrup which is more effective.
my name is HENA, i am 22 yrs old ,i m married lived in dubai, i have menses problem, its irregular,i consult to a gynocologist, frstly she said u hv hormonal problem and after some months she said tht ur eggs are made but its not cm, i want to conceive pregnency, but i dont know wht to do? please suggest me wht should i do and one more thing if you know a good gynocologist in dubia please let me know. thank you.
helllo plz assist me iam having irregular periods.it comes after every 2- 3 mths.so doctor told me to take M2fortune syrup..so i was takng in it was regular but still i find it very difficult to gulp that syrup.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 21 year old female. I was on the pill for several years when I decided to stop due to non-sexual activity. Since then I have gotten my period every few months now out if no where I ve had my period for 3 WEEKS !!! no cramps, it s not heavy at all, but it goes from a brownish to bright red every day! I dpn t have a Dr. as of now I am waiting for it to stop so I can find one and get examined! What could this be? Thanks
Hi I have been on the pill logynon for the past 3 months ....my last period started on the 5th of august I have just have just finished another pack of the pill and am still awaiting a period.....what do u think is the reason why I haven t had a period since then
hi doctor basically I have a question related to my mentrual cycle last month it was two days late and this month it is three days above and still not started my pregnancy test is negative so what are the reasons behind it if I also try to b pregnant today so it is useful or not?
I just had my regular menstrual period and I have been off of it for 4 days. I had intercourse 2 days ago and now today I have a bunch of pain in my lower stomach and I m bleeding pretty heavily. I m not sure if I had a miscarriage or if its because of the sex.
Hi doc. Im 19 year old ...I and my boyfriend we had a unpritected sex while im having my 3rd day of menstruation and I notice theres a possibility that I got pregnant. I take a Nordette pill EC I took 4 pills 2:17 pm and after 12 hrs I took again 4 pills and then I stop taking it. Doc it still possible to get me pregnant? I need your answer please
Hi Doctor, it is been three months since I have a surgery to remove only the fibroids. After my first menstrual cycle I had 7 days of bleeding which I had to wear pads. It was not heavy, when I went to see my gynecologist he put me on birth control. I began taking it two days before my menstrual period. I can say I do not have my period, but I still have painful cramps. Why do you think because I am very concerned about that.
Hi doc. Me and my boyfriend had unprotected sex on december 25 2013 at around 3am. I have menstruation on that day and we both know that he ejaculated inside me. So in december 25 at 1pm I took 4 nordette pills. And on december 26 at 1pm I drink it again. My menstruation became light. On december 29 i had blood and i guess its withdrawal bleeding cause its brownish in color.. and lasted for about 4 days. How can it will affect my menstruation cycle? Thankyou!
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...